gastroenterologist-icon
Probably ibs
Doctor has prescribed ofloxacin pkus ornidazol. Twice a day. When i take this medicine, After a couple of hours i feel exhausted, weak and very lethargic. Is it normal?
61 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi,...., if you are suffering from irritable bowel syndrome following steps would help- avoid alcohol, chocolate, caffeinated beverages such as coffee and sodas, medications that contain caffeine, dairy products, cabbage, cauliflower and broccoli. Fatty foods also may be a problem for some people.... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.